Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

An approximation of $ L_p(\Omega)$ processes


Authors: O. E. Kamenshchikova and T. O. Yanevich
Translated by: O. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 83 (2010).
Journal: Theor. Probability and Math. Statist. 83 (2011), 71-82
MSC (2010): Primary 60G07, 41A25; Secondary 42A10
Published electronically: February 2, 2012
MathSciNet review: 2768849
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bounds for the increments of stochastic processes belonging to some classes of the space $ L_p(\Omega )$ are obtained in the $ L_q[a,b]$ metric. An approximation of such processes by trigonometric sums is studied in the space $ L_{q}[0,2\pi ]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G07, 41A25, 42A10

Retrieve articles in all journals with MSC (2010): 60G07, 41A25, 42A10


Additional Information

O. E. Kamenshchikova
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine
Email: kamalev@gmail.com

T. O. Yanevich
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine
Email: yata452@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2012-00842-9
PII: S 0094-9000(2012)00842-9
Keywords: The forward problem of harmonic approximation, $L_{p}$ processes, increments, accuracy of approximation, reliability of approximation
Received by editor(s): June 10, 2010
Published electronically: February 2, 2012
Article copyright: © Copyright 2012 American Mathematical Society